# SDR AALA20090707TUL02

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 24,559 hours, 10,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED WITH GOUGE AT STRINGER 3L STATION 328.  INSTALLED DOUBLER AND TRIPLER AND 2 STRUCTURAL FILLERS AND STRINGER REPAIR PER EA B737-53-006705.
